ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Generators for vector bundles on generic hypersurfaces

Kumar, NM and Rao, AP and Ravindra, GV (2007) Generators for vector bundles on generic hypersurfaces. In: Mathematical Research Letters, 14 (4). pp. 649-655.

[img] PDF
5.pdf - Published Version
Restricted to Registered users only

Download (185kB) | Request a copy
Official URL: http://www.mathjournals.org/mrl/2007-014-004/2007-...


We prove that on a generic hypersurface in Pm+1 of dimension at least 3, a vector bundle with r <= m generators must be split if m is odd. If m is even, then the same is true if the degree of X is at least 3.

Item Type: Journal Article
Publication: Mathematical Research Letters
Publisher: International Press
Additional Information: Copyright of this article belongs to International Press.
Keywords: Vector bundles;Chern classes;Hodge cohomology.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jul 2009 12:37
Last Modified: 19 Sep 2010 05:24
URI: http://eprints.iisc.ac.in/id/eprint/18552

Actions (login required)

View Item View Item